Serial communication circuit with optimized skew characteristics

O'Neill, BC, Clark, S and Wong, KL, 2001. Serial communication circuit with optimized skew characteristics. IEEE Communications Letters, 5 (6), pp. 260-262. ISSN 1089-7798

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Communications Letters
Creators: O'Neill, B.C., Clark, S. and Wong, K.L.
Publisher: IEEE-Inst. Electrical Electronics Engineers Inc.
Place of Publication: New York, NY
Date: 2001
Volume: 5
Number: 6
ISSN: 1089-7798
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:13
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/24469

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year